# SDR MALA954463

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC725
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Former
- Condition: Cracked
- Location: Nac Sta 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION IN MSP, FOUND A CRACK IN LEFT INBOARD NACELLE FORMER AT NS 120.00.  THE REPAIRS WERE COMPLETED BY REPLACING THE FORMER P/N 27-35025-967 AND A SKIN PANEL, P/N 27-35001-178.  ALL WORK WAS PERFORMED IAW FAC SRM 51-00-00 PAGE 4, 51-30-00, 51-40-00, AND FAC LAR 95-MALA-144.  (W)
